# SDR NSVA2009023

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: N347CJ
- Aircraft time: 31,039 hours, 33,096 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Loose
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AN AIRCRAFT BEHIND US CALLED AND INFORMED US THAT THE LEFT WHEEL ON THE NOSE GEAR APPEARED TO BE LOOSE AND ABOUT TO FALL OFF.  PULLED OUT OF LINE UP AND WERE TOWED BACK TO THE GATE.  FOUND DAMAGE TO THE AXLE, TORQUE LINKS AND WHEEL.  LOOKING TO CHANGE DAMAGED EQUIPMENT.
